Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Double binary forms with the closure property


Author: Arthur B. Coble
Journal: Trans. Amer. Math. Soc. 28 (1926), 357-383
MSC: Primary 14N05
MathSciNet review: 1501350
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501350-7
PII: S 0002-9947(1926)1501350-7
Article copyright: © Copyright 1926 American Mathematical Society